# SDR FY4Y197M20110310

- Difficulty date: March 7, 2011
- Submitted: March 10, 2011
- Operation: General aviation
- Filed by: Air Asia Co. Ltd., repair station FY4Y197M
- Aircraft: N705AA
- Make and model: Boeing 727223
- Aircraft serial: 22462
- Aircraft time: 62,911 hours, 30,031 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Part number: 65C139133
- Condition: Corroded
- Location: Zone 100
- Part time: 62,911 hours, 30,031 cycles
- Stage of operation: IN
- How discovered: M
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PERFORMED 6C-CHECK FOUND FUSELAGE EXTERIOR SKIN CORRODED (LEVEL 2) AT BS 1066 BETWEEN S-27L AND S-28L, IAW SRM 53-30-1, PAGE 2A PENETRATED DEPTH OUT OF LIMIT.
